# SDR AALA202311090337

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,141 hours, 25,343 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN EXTERNAL POWER DOOR SURROUND STRUCTURE LOWER FRAME FROM BS 235.8 TO BS 243.7, AND FROM S19R TO S22R. INSTALLED DOUBLER REPAIR PER SRM 53-10-15-2R PROCEDURE 4.
